# SDR SWAA2017092516554

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 33,967 hours, 20,112 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL FORWARD MOISTURE BARRIER CRACKED.  REPAIRED BARRIER PER EA.
